MathSciNet Relay Station
MathSciNet bibliographic data
MR1444769 34A55 (34B30 34L05 35J05 35P05)
Carlson, Robert A Borg-Levinson theorem for Bessel operators. Pacific J. Math. 177 (1997), no. 1, 1–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement